# SDR 0400216637

- Difficulty date: February 5, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 70,240 hours, 9,400 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: CWC011210
- Condition: Burned
- Location: 1l Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, A STRONG BURNING ODOR EMITTED FROM THE CAPTAIN'S L1 LOWER LEFT WINDOW HEAT ELECTRICAL CONNECTIONS.  PLACED L1 IN OVERRIDE AND ODOR DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT LOWER AND UPPER WINDOW HEAT TERMINALS ON L1 WINDOW AND REPLACED THE WINDOW HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.
